# SDR 03FDEA00896

- Difficulty date: June 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: 491B1313032006
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OUTBOARD T/R LWR FWD CLOSE OUT PANEL AFT ANGLE CHAFED.  REMOVED AND REPLACED ANGLE IAW SRM 51-40-21 PG 7.
